# SDR FDEA202409281383

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 48,562 hours, 7,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pan
- Part number: 113W210053
- Part serial: 000996
- Condition: Eroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B MAIN FLAP OB SIDE SEAL PAN FOUND EROSION. REPAIRED LH I/B MAIN FLAP OB SIDE SEAL PAN EROSION AS PER B777 SRM 57-53-01-2R-1 AND   SRM 51-70-04-2R-10 REV 47.0 AND EA G-5750-T0380710 P1, TITLE: WING-FLIGHT SURFACES-LH INBD   MAIN FLAP OUTBOARD CLOSURE SEAL PAN PUNCTURE DAMAGE-SRM REPAIR-RSC TRACKING.   DETAIL PLS REF TO WRI:57508838. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
